# SDR SWAA2012021701528

- Difficulty date: February 5, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 50,412 hours, 40,557 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Bs 1115-1128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 1115 TO BS 1128 RT TORQUE BOX AT UPPER AREA.  REPLACED STRINGER IAW SRM AND DWG.
